en
Scientific article
English

Late side-effects during systemic immunotherapy in children

Published inAllergy, vol. 63, no. 11, p. 1561-1562
Publication date2008
Keywords
  • Child
  • Humans
  • Hypersensitivity/therapy
  • Immunotherapy/adverse effects
  • Incidence
  • Injections, Subcutaneous/adverse effects
  • Switzerland/epidemiology
Citation (ISO format)
CAUBET, Jean-Christoph Roger J-P, EIGENMANN, Philippe. Late side-effects during systemic immunotherapy in children. In: Allergy, 2008, vol. 63, n° 11, p. 1561–1562. doi: 10.1111/j.1398-9995.2008.01868.x
Main files (1)
Article (Accepted version)
accessLevelRestricted
Identifiers
ISSN of the journal0105-4538
449views
0downloads

Technical informations

Creation09/14/2009 5:33:00 PM
First validation09/14/2009 5:33:00 PM
Update time03/14/2023 3:11:28 PM
Status update03/14/2023 3:11:28 PM
Last indexation05/02/2024 11:16:10 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack